# SDR 95ZZZW718

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 736
- System (JASC): 5270 · Door Warning System
- Part: Harness
- Condition: Damaged
- Location: Bag Pod Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4054 - DOOR 'CAP' LIGHT ILLUMINATED ON TAKEOFF ROLL, CREW ELECTED TO ABORT TAKEOFF AND RETURN TO THE GATE.  PIT MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED DAMAGED WIRE HARNESS TO BAGGAGE POD DOOR MICROSWITCH.  DAMAGED WIRE REPLACED IAW MM 20-00-00 STANDARD PRACTICES.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
